# SDR ASAA2016051516738

- Difficulty date: May 15, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 1,783 hours, 599 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH011931
- Condition: Failed
- Location: Nr 2
- Part time: 1,807 hours, 609 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE NR 2 DRIVE LIGHT ON ACCOMPLISHED QRH PROCEDURE.  ACFT GROUNDED.  REPLACED THE NR 2 IDG IAW AMM 24-11-11.  INSPECTION IAW AMM 24-11-11-080-801 FOUND CONTAMINATION IN THE IDG FILTERS.  REQUIRES REPLACEMENT OF THE IDG AIR/OIL COOLER AND REPLACEMENT OF THE IDG OIL COOLER.  REPLACED THE IDG AIR/OIL COOLER, PN UA538551-3, SN 13331 IAW AMM 24-11-21.  REPLACED THE IDG OIL COOLER, PN 45731-1393, SN EM557460, IAW AMM 73-11-06.  ALSO FLUSHED THE PLUMBLING LINES IN THE IDG COOLING CIRCUIT IAW AMM 24-11-41.  SERVICED THE NR 2 IDG TO FULL IAW AMM 12-13-21-600-801. OPS CHECK GOOD. LEAK CHECK GOOD. THIS CLEARS MEL24-1B.
